Chat sex intrest person

Certain medications can sometimes reduce libido, such as: See your GP if you're worried that medication you're taking is responsible for your reduced sex drive.

They can review your medication and switch your prescription to something less likely to affect your libido if necessary.

Some women have reported a decreased sex drive while using some types of hormonal contraception, such as: However, side effects of these contraceptives tend to improve within a few months and they're generally well tolerated.

Speak to your GP or local contraceptive (or family planning) clinic if you're worried your contraception is causing a loss of libido. Read more about choosing a method of contraception Long-term (chronic) medical conditions such as cardiovascular disease, diabetes and obesity can also have a negative effect on your libido.

This is where your thyroid gland (located in the neck) doesn't produce enough hormones.

Common signs of an underactive thyroid are tiredness, weight gain and feeling depressed.

Less commonly, low libido may be caused by an underactive thyroid.However, an unexpected loss of libido – especially when it lasts for a long time or keeps returning – can also indicate an underlying personal, medical or lifestyle problem, which can be upsetting to both partners in a relationship.If you're concerned about your libido, especially if your diminished sex drive distresses you or affects your relationship, make an appointment to see your GP to discuss any underlying causes and possible medical or psychological treatments.As women start to approach the menopause, levels of the female hormone oestrogen begin to fall, which can affect libido.Women can also suffer from low testosterone levels, especially after a hysterectomy.

Search for Chat sex intrest person:

Chat sex intrest person-53Chat sex intrest person-28Chat sex intrest person-21Chat sex intrest person-83

Leave a Reply

Your email address will not be published. Required fields are marked *

One thought on “Chat sex intrest person”